# SDR CA011012013

- Difficulty date: September 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 71,190 hours
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6518622
- Condition: Cracked
- Location: Fwd Cargo Door
- Part time: 71,971 hours, 56,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 1 INCH CRACK AT FORWARD CARGO PIT DOOR CUTOUT FRAME LOCATED BS 540 BETWEEN S20 AND S21R AT DOOR STOP.
